# SDR 2002UALA01751

- Difficulty date: November 20, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 43,024 hours, 23,341 cycles
- Engine: Ge CFM56*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD WHEN THE LANDING GEAR FAILED TO RETRACT.  THE LANDING GEAR FAILED TO RETRACT DUE TO A FAULTY AUTO FLOW REGULATOR.  THE UNIT  WAS REMOVED AND REPLACED WITH A SERVICEABLE UNIT.
